I was bleeding irregularly wen i got it last month i stoped bleeding today im spotting and cramping like a period but its very light could i be pergnant?
It's possible to become pregnant once you miss your shot.
If you don't have your shot on time, the level of progesterone hormone in your body begin to fall, which can cause irregular bleeding.
If you choose not to get another shot, your bleeding could be irregular & possibly heavy for months, as it can take some people up to 18 months to get their fertility back, whereas others can get it straight away.
I bled heavily & almost constantly for a couple of years when I stopped Depo. If that happens, you may need to consider an iron supplement to prevent you becoming anaemic. Only if it's prolonged, though. Your doctor can check for this.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2014 • 2 answers
Posted 29 Dec 2014 • 1 answer
Posted 30 Jan 2016 • 1 answer
Posted 19 Mar 2016 • 1 answer
Posted 12 Sep 2016 • 1 answer